The Viscous Froth Model: steady states and the high-velocity limit

H...............H

Show simple item record

dc.contributor.author Cox, Simon John
dc.contributor.author Mishuris, Gennady
dc.contributor.author Weaire, Denis
dc.date.accessioned 2009-07-01T09:14:37Z
dc.date.available 2009-07-01T09:14:37Z
dc.date.issued 2009-08-08
dc.identifier.citation Cox , S J , Mishuris , G & Weaire , D 2009 , ' The Viscous Froth Model: steady states and the high-velocity limit ' Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences , vol 465 , no. 2108 , pp. 2391-2405 . , 10.1098/rspa.2009.0057 en
dc.identifier.issn 1364-5021
dc.identifier.other PURE: 107063
dc.identifier.other dspace: 2160/2527
dc.identifier.uri http://hdl.handle.net/2160/2527
dc.description S.J. Cox, D. Weaire and G. Mishuris (2009) The Viscous Froth Model: steady states and the high-velocity limit. Proc. R. Soc. A 465:2391-2405 Sponsorship: Financial support from (D.W.) the European Space Agency (MAP AO-99-108: C14914/02/NL/SH, MAP AO-99-075: C14308/00/NL/SH) (G.M.), the Wales Institute of Mathematical and Computational Sciences and (S.J.C.) EPSRC (EP/D048397/1, EP/D071127/1) is gratefully acknowledged. specialissue: 2391 journalsupplement: 2405 en
dc.description.abstract The steady-state solutions of the viscous froth model for foam dynamics are analysed and shown to be of finite extent or to asymptote to straight lines. In the high-velocity limit, the solutions consist of straight lines with isolated points of infinite curvature. This analysis is helpful in the interpretation of observations of anomalous features of mobile two-dimensional foams in channels. Further physical effects need to be adduced in order to fully account for these. en
dc.format.extent 15 en
dc.language.iso eng
dc.relation.ispartof Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences en
dc.subject foams en
dc.subject discrete microfluidics en
dc.subject interface motion en
dc.title The Viscous Froth Model: steady states and the high-velocity limit en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1098/rspa.2009.0057
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account